# SDR FDEA201306101234

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N66031
- Part serial: 000530
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CORROSION AT ATTACHMENT OF SNAP FASTENER AT FWD SIDE FRAME WEB.  REPAIRED IAW EA F-5230-166076 PART 1.   MAJOR REPAIR.
